I started minocycline 100mgx2 and rifadin 300mgx2 a day.The next day i felt my spinal cord was more heated than the rest of my body.On the 15th day i had 38.5 degree fever and flu like sendromes ,i stayed in the bed for 7 days.This was my first herx reaction.I also had popping ear when i open and close my mouth, just like in the airplane landings.For the next three months i havent had anything else besides popping ear and pain in my foot.
I had my second herx reaction which was 15 days long with pain in my kidneys and my urine was like transparant jello.I had abdominal pain as severe as in my kidneys.Because my urine was like a jello i kept checking my urine visually in a plastic bottle.Every two or three days the bottom of plastic bottle was getting dark which never happened before i used antibiotics.
I switched to INH 100mg.x1 rifadin 300mgx2 metronidazol 500mgx2 a day without pulses which clears the infected immune cells from the body.For the next three months i kept taking this combination without any side effects,i had mild abdominal pain,tingling in my feet and burning sensation of my spinal cord.The bottom of the plastic bottle was dark red after i switch to this combination.
I had the hardest herx reaction for 45 days,i lost nearly 20 kg. my brother and mother was worrying about me ,they tought i was going to die.They scared me too then i took cortisone (prednisone) to surpress my immune system which ended my herx reaction the next day.End of march i swithed to the combination of doxy and rifadin with pulses of metronidazol.
I had severe joint pain in my knees and my hips and severe pain in my feet.I also started having swelling in both my legs and feet.
Swelling is all gone now but a horrible pain started in my lover spinal cord which sometimes makes me moan.
This is my update for october 2005.I just finished my flaggy pulse yesterday and i didn't have any bad reactions like i used to have.The pain in my spinal cord is getting less everyday,muscle spasms are getting milder also.I started to take NAC last week but i had to stop taking it because of increased pain and spasms due to its inflammatory effects.My body temp. stayed in normal range during october.
My energy level is better than before (just a little bit) and my ms symptoms are still same as an improvement.
I will start to take NAC to see what it is going to do without the flaggy.
Thats all for now.